Results 1 to 8 of 8
Withdrawl, what should I expect?
  1. #1
    theotherangel is offline Junior Member
    Join Date
    Mar 2008
    Location
    Toronto, Ontario
    Posts
    32

    Question Withdrawl, what should I expect?

    I have many conditions, you can check my profile to see. It would take up too much space here. My meds are:
    Fentanyl Patches 50mcg every 3 days
    Effexor XR; 75mg twice daily
    Famotidine ; once daily
    Bromazapam 3mg: 3 times daily
    Gabapentin 300 mg; 3 times daily
    Norvasc 5mg : twice daily
    Citalopram 20 mg: 1/2 tab nightly
    Zanaflex 40 mg: 3-4 times daily
    Topiramate 25 mg...1tab@bedtime for 1 week, then 1 tab twice daily for 2 weeks, then 1 tab, 3 times daily.

    I am being weaned off Effexor XR and Gabapentin, I am down one pill of each now. What should I expect as the days go on??? I'm afraid...hard to sleep. I am this way whenever I start a new med.
    What doesn't kill you,
    makes you run faster!

  2. #2
    vduda is offline Member
    Join Date
    Jan 2008
    Location
    Florida
    Posts
    446

    Default

    Is your doctor trying to kill you. Why does he have you on so many different meds. SSRI's, SSNRI's, Neurontin, Fentanyl (strong opiate), Famotidine (for acid), Zanaflex (muscle relaxer) and I won't even mention the other meds. It seems like your doctor is giving one pill after another to counter act the side effects, which in turn causes more side effects. Look I went through the same cycle for years and now I only take a small dose of Valium for my Anxiety Disorder. I was a heavy opiate user for a decade and have been clean for 7 months. Also took huge amounts of benzodiazepines. Along with Elavil and tried a couple of the poisons you mentioned. Just over 7 months ago I was given 2 weeks to live because the meds had destroyed my organs. Now I am in perfect health.

    So your doctor is taking you off of the SSNRI and the antiseizure med. Read some of the other entries that deal with the withdrawals from these meds. I don't mean to worry you, but they are horrible. One thing is seizures, the med you take to prevent seizures. This cocktail of meds is crazy. Do you trust this doctor? What kind of a doctor is he? Like I said I have read many post about these meds and they are all about the horrible withdrawals. I will pray for you. And definitely inform yourself about these meds and then question the hell out of your doctor. They push this stuff like it is candy. I hope it all works out ok. Surely, I will keep you in my prayers. God Bless

  3. #3
    theotherangel is offline Junior Member
    Join Date
    Mar 2008
    Location
    Toronto, Ontario
    Posts
    32

    Unhappy

    Why does my neurologist, and dr. in conjunction with each other have me on these meds...hmmm. Maybe my conditions...
    I have Spinal Stenosis, Scoliosis, Spodylosis, Osteoprorosis, Arthristis, Tendonitis, Sciatica, tumor on L4/L5, unoperative. Left frontal lobe tumor. As well as Secondary Depression, and a few other lil things.

    I am in severe pain constantly. I am on these meds, and still have pain, but refuse anything for break-through pain.
    They want me in a wheel chair, I refuse, I use a walker, as I won't give up, I want to keep moving.
    What doesn't kill you,
    makes you run faster!

  4. #4
    vduda is offline Member
    Join Date
    Jan 2008
    Location
    Florida
    Posts
    446

    Default

    Please don't misunderstand. I am not judging you. It just seems that these meds could be the cause of some of your pain. If it is not to presonal to ask, are the tumors malignant or benign?

    I am not questioning that your in pain. Basically, I can only go from my experiences. If I was to go through all my injuries and conditions it would fill pages. All I am trying to say is that Doctor's often don't really care about the patient. Unfortunately, the love of money is the root of all evil. I have chosen to live with the pain, which is mimimal now that I am off that laudry list of prescribed opiates I was on for 10 years along with the other meds. I feel great physically. Emotionally, I working things through with God's help. Just look up some of my threads and replies to get an idea about the extent of my injuries. I applaud you for not giving up. So please don't take it the wrong way. I wasn't attacking you, but rather questioning the motives of your Doctors and their practices. Sorry if I offended you. God Bless

  5. #5
    theotherangel is offline Junior Member
    Join Date
    Mar 2008
    Location
    Toronto, Ontario
    Posts
    32

    Default

    My family doc, is my best friends father. He loves me like a daughter. He is very careful with me. I trust him with my life.
    Hence, when I asked him to lower some meds, so I could lose weight, which is not good for my mobility...this is what he did.
    After this, I am taking one drug at a time...there is only so much I can do at this point, as they cannot remove tumor in spine as the way it has wrapped itself...the left frontal lobe tumor, we are not sure about as of yet.

    I myself am a firm believer in prayer. I also tried the natural route first, as my naturapath works directly with my doctor.

    God Bless You, as well.
    What doesn't kill you,
    makes you run faster!

  6. #6
    theotherangel is offline Junior Member
    Join Date
    Mar 2008
    Location
    Toronto, Ontario
    Posts
    32

    Default by the way

    What hell am I going to go through?
    You didn't answer my original question. No I don't want to do a seach, that is why I came here and asked.
    I won't go through seizures as the med he put me on covers that as well, but is taken for neuro pain.
    What doesn't kill you,
    makes you run faster!

  7. #7
    vduda is offline Member
    Join Date
    Jan 2008
    Location
    Florida
    Posts
    446

    Default

    Erinkj is very knowledgeable about these meds and the withdrawals. I am sure she can help you. Look her up and email her. She is a very kind person and can give you better advice on these meds. Again, I'm sorry that your suffering and if I could I would take the pain from you. You are in my prayers. God Bless

  8. #8
    theotherangel is offline Junior Member
    Join Date
    Mar 2008
    Location
    Toronto, Ontario
    Posts
    32

    Wink Update

    I talked with my family physician. Told him I was very unsatisfied with something I was on. I didn't know what. But, since one of the last introduced was Gabapenten I wanted off it, and the Effexor XR as they were both causing this weight gain...which isn't helping me with movement. I need to move to stay healthy. I know I won't get better, but I want to stay as well as I can as long as possible.
    Readers Digest version...he took me off both of them within 3 weeks. Yup, 3 weeks. My psyciatrist was furious it was so fast. I saw him after first week and he looked at me with sadness in his eyes. He told me to see my doctor the next day, as the doctor didn't give me anything to counteract the effects. He was furious, that my family doc got involved with something that is his territory, and didn't know what he was doing. Also, didn't want to get involved with what he was doing, because it was already started.
    Now...week 3...NO...I didn't go and see my doctor. You know why...Because he would have given me something else I would have had to go off of. He had changed me to Topomax instead of the Gabapenten when I had gone in in the first place.
    Withdrawl was hell...for me, and those around me.
    But darn it all, I did it.
    I've also lost 7 kgs. No I didn't have vomitting or diareha (sp)
    I saw my psyciatrist yesterday he is so proud of me. He couldn't the change in me.
    I see my family doc tomorrow.
    Thank you all...I read so many posts in here...even though I only got one answer to my post about withdrawls...I kept reading things over and over, and said,,,,what I'm going through is nothing compared to what they are, over and over.
    What doesn't kill you,
    makes you run faster!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22